An application of the canonical representation of functionals to functional equations

From MaRDI portal





This paper deals with the existence of solutions for the Kneser functional equations. The authors investigated the canonical representation of the equation and use the Riesz-Schauder Theorem to prove the existence of solutions. This work presents an extension of that of \textit{A. Kneser} [Mat. Di Palermo, Vol. 38, 133--169 (1914)].











This page was built for publication: An application of the canonical representation of functionals to functional equations

Report a bug (only for logged in users!)Click here to report a bug for this page (MaRDI item Q1779902)